# SDR ABXA050110

- Difficulty date: May 3, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 53,513 hours, 43,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 3917624511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD RIGHT SIDE DOOR JAMB STIFFENER CRACKED.  REMOVED AND REPLACED STIFFENER IAW DC-9 SRM 51-30-2 AND 51-30-5.
